# SDR MALA000676

- Difficulty date: November 21, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- System (JASC): 2610 · Detection System
- Part: Warning System
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN, AIR TURNBACK TO ROC.  ON CLIMBOUT NR 3 ENGINE VIB LIGHT CAME ON, WENT OFF ENG VIB APPEARED NORMAL ENGINE VIB LT CAME ON AGAIN, ENG VIBS WERE 3.0  TWO LOUD REPORTS WERE HEARD FROM ENGINE AND & EQT STARTED INCREASING POWER DECREASING.  ENGINE WAS SECURED, 1 FIRE BOTTLE FIRED.APPROXIMATELY AIR TIME AFTER SHUTDOWN 5 MINUTES..  MAINTENANCE REPLACED NR 3   ENGINE PN LF507-1F.
